Approximative retracts for the class of bicompact spaces
Doklady Akademii Nauk, Tome 214 (1974) no. 3, pp. 505-508
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1974_214_3_a5,
author = {V. A. Kalinin},
title = {Approximative retracts for the class of bicompact spaces},
journal = {Doklady Akademii Nauk},
pages = {505--508},
year = {1974},
volume = {214},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1974_214_3_a5/}
}
V. A. Kalinin. Approximative retracts for the class of bicompact spaces. Doklady Akademii Nauk, Tome 214 (1974) no. 3, pp. 505-508. http://geodesic.mathdoc.fr/item/DAN_1974_214_3_a5/